How To Make A Suicide Cocktail
But since I have your attention let me tell you the downside to an overdose....
1. You'll vomit most, if not all of it out, before your body is even able to absorb the medicine.
This is a natural reaction that your body will take anyway. I've known some to take upwards of 100 pills or more......they are on kidney dialysis machines or waiting for organ transplants.....alive.
2. You'll wind up with organ damage beyond repair. You will do irreversible damage to your body and wind up needing a transplant or on dialysis. Is that what you want to happen to you? Winding up in the hospital for weeks pissing in a bedpan. No thanks....
3. Absolutely nothing at all. This is what happened to me. I overdosed on a large amount of pills, laid in my mother's bed, and figured that I wouldn't wake up again. Imagine my surprise five hours later and......nothing happened. I got out of her bed and went on with my day....totally confused.
I know of many people who have survived wrist slitting, driving their cars into trees (in a wheelchair for the rest of his life), jumps, even gunshot victims that nearly blew their heads off!
Is this going to be you?